"Signed (b,k)-Edge Covers in Graphs"
written by A. N. Ghameshlou, A. Khodkar, R. Saei, S.M. Sheikholeslami,
published by Intelligent Information Management, Vol.2 No.2, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A note on signed k-matching in graphs
AUSTRALASIAN JOURNAL OF COMBINATORICS, 2016
[2] A Note on Signed k-Submatching in Graphs
arXiv preprint arXiv:1411.0132, 2014
[3] Signed star k-domatic number of a graph
Contributions to Discrete Mathematics, 2011
[4] GS Islamic Azad University, Gare Ziaeddin, Iran University of Bonab